# SDR UPS96205829

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Sheartie
- Part number: 6026998
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON UPPER END OF SHEARTIE AT BS 351, RBL 45, WL 168, FORWARD SIDE OF BS 351 BULKHEAD.  CORROSION OUT OF LIMITS, REPAIRED WEB AND SHEARTIE IAW SRM 51-30-2, 53-10-3, 53-10-4, 51-10-2, 51-40-2, AND 51-40-3.
